Composition of subfactors : new examples of infinite depth subfactors
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 29 (1996) no. 3, pp. 329-383.
@article{ASENS_1996_4_29_3_329_0,
     author = {Bisch, Dietmar and Haagerup, Uffe},
     title = {Composition of subfactors : new examples of infinite depth subfactors},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {329--383},
     publisher = {Elsevier},
     volume = {Ser. 4, 29},
     number = {3},
     year = {1996},
     doi = {10.24033/asens.1742},
     mrnumber = {97e:46080},
     zbl = {0853.46062},
     language = {en},
     url = {https://www.numdam.org/articles/10.24033/asens.1742/}
}
TY  - JOUR
AU  - Bisch, Dietmar
AU  - Haagerup, Uffe
TI  - Composition of subfactors : new examples of infinite depth subfactors
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1996
SP  - 329
EP  - 383
VL  - 29
IS  - 3
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.24033/asens.1742/
DO  - 10.24033/asens.1742
LA  - en
ID  - ASENS_1996_4_29_3_329_0
ER  - 
%0 Journal Article
%A Bisch, Dietmar
%A Haagerup, Uffe
%T Composition of subfactors : new examples of infinite depth subfactors
%J Annales scientifiques de l'École Normale Supérieure
%D 1996
%P 329-383
%V 29
%N 3
%I Elsevier
%U https://www.numdam.org/articles/10.24033/asens.1742/
%R 10.24033/asens.1742
%G en
%F ASENS_1996_4_29_3_329_0
Bisch, Dietmar; Haagerup, Uffe. Composition of subfactors : new examples of infinite depth subfactors. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 29 (1996) no. 3, pp. 329-383. doi : 10.24033/asens.1742. https://www.numdam.org/articles/10.24033/asens.1742/

[ABH] J. Anderson, B. Blackadar and U. Haagerup, Minimal projections in the reduced groups C*-algebra of ℤn * ℤM, (J. of Operator Theory, Vol. 26, 1991, pp. 3-23). | MR | Zbl

[Av] Avez, Entropy des groupes de type fini (C. R. Acad. Sci. Paris, Vol. 275A, 1972, pp. 1363-1366). | MR | Zbl

[BC] Ch. Berg and J. P. R. Christensen, Sur la norme des opérateurs de convolution (Invent. math., Vol. 23, 1974, pp. 173-178). | EuDML | MR | Zbl

[Bi1] D. Bisch, Entropy of groups and subfactors (Journal of Funct. Analysis, Vol. 103, 1992, pp. 190-208). | MR | Zbl

[Bi2] D. Bisch, A note on intermediate subfactors (Pacific Journal of Math., Vol. 163, 1994, pp. 201-216). | MR | Zbl

[Bi3] D. Bisch, On the structure of finite depth subfactors (in Algebraic Methods in Operator Theory, Birkhäuser, 1994, pp. 175-194). | MR | Zbl

[Bu] W. Burnside, Theory of groups of finite order, Cambridge University Press, 1911. | JFM

[CD] G. Choquet, J. Deny, Sur l'équation de convolution µ = µ * σ (C. R. Acad. Sci. Paris, Vol. 250A, 1960, pp. 799-801). | MR | Zbl

[Co] A. Connes, Notes on correspondences, unpublished manuscript.

[CM] H. S. M. Coxeter and W. O. J. Moser, Generators and relations for discrete groups (Springer-Verlag, New York, Berlin, Heidelberg, 2nd edition, 1972). | MR | Zbl

[DG] Y. Derriennic and Y. Guivarc'H, Théorème de renouvellement pour les groups non-moyennables (C. R. Acad. Sci. Paris, Série A, Vol. 277, 1973, pp. 613-615). | MR | Zbl

[Fu] H. Furstenberg, Random walks and discrete subgroups of Lie groups (in Adv. Prob. Related Topics, Dekker, New York, Vol. 1, 1971, pp. 1-63). | MR | Zbl

[GHJ] F. Goodman, P. De La Harpe, and V. Jones, Coxeter graphs and towers of algebras, Springer-Verlag, MSRI publications, 1989. | MR | Zbl

[G] F. P. Greenleaf, Invariant means on topological groups and their applications, Van Nostrand, New York, 1969. | MR | Zbl

[Ha] U. Haagerup, Principal graphs of subfactors in the index range 4 < [M : N] < 3 + √2 (in ”Subfactors”, Proceedings of the Taniguchi Symposium on Operator Algebras, 1994, pp. 1-38). | MR | Zbl

[Hi] F. Hiai, Entropy and growth for derived towers of subfactors (in “Subfactors”, Proceedings of the Taniguchi Symposium on Operator Algebras, 1994, pp. 206-232). | MR | Zbl

[HPS] G. Hole, S. C. Port and C. J. Stone, Introduction to stochastical processes, Houghton Mifflin Co., 1972. | Zbl

[Jo] V. F. R. Jones, Index for subfactors (Invent. Math., Vol. 72, 1983, pp. 1-25). | MR | Zbl

[KV] V. A. Kaimanovich and A. M. Vershik, Random walks on discrete groups : Boundary and entropy (Ann. Probab., Vol. 11, No. 3, 1983, pp. 457-490). | MR | Zbl

[Ka1] V. A. Kaimanovich, Poisson boundaries of random walks on discrete solvable groups (Proc. 10th Oberwolfach Conf. on Prob. Measures on groups, ed. H. Heyer, Plenum, New York, 1991, pp. 205-238). | MR | Zbl

[Ka2] V. A. Kaimanovich, The Poisson boundary of covering Markov operators, to appear in Israel Journal of Math. | Zbl

[Ka3] V. A. Kaimanovich, Bi-harmonic functions on groups (C. R. Acad. Sci. Paris, Vol. 314, 1992, pp. 259-262). | MR | Zbl

[Ka4] V. A. Kaimanovich, Examples of non-commutative groups with non-trivial exit boundary (J. Soviet Math., Vol. 28, 1985, pp. 579-591). | Zbl

[Ke] H. Kesten, Symmetric random walks on groups (Trans. Amer. Math. Soc., Vol. 92, 1959, pp. 336-354). | MR | Zbl

[K] A. W. Knapp, Doubly generated Fuchsian groups (Michigan Math. Journal, Vol. 15, 1968, pp. 289-304). | MR | Zbl

[M] J. P. Matelski, The classification of discrete 2-generator subgroups of PSL(2, ℝ) (Israel J. Math., Vol. 42, 1982, pp. 309-317). | MR | Zbl

[Me] J. L. Mennicke, Finite factor groups of the unimodular group (Ann. of Math., Vol. 81, 1965, pp. 31-37). | MR | Zbl

[Ne] M. Newman, The structure of some subgroups of the modular group (Ill. Jour. of Math., Vol. 6, 1962, pp. 480-487). | MR | Zbl

[Oc1] A. Ocneanu, Quantized group string algebras and Galois theory for operator algebras, in Operator Algebras and Applications 2 (London Math. Soc. Lect., Notes Series, Vol. 136, 1988, pp. 119-172). | MR | Zbl

[Oc2] A. Ocneanu, Quantum symmetry, differential geometry of finite graphs and classification of subfactors University of Tokyo Seminary Notes (notes recorded by Y. Kawahigashi), Vol. 45, 1991.

[Po1] S. Popa, Correspondences, Increst preprint, 1986.

[Po2] S. Popa, Classification of subfactors : reduction to commuting squares (Invent. Math., Vol. 101, 1990, pp. 19-43). | MR | Zbl

[Po3] S. Popa, Sous-facteurs, actions des groupes et cohomologie (C. R. Acad. Sci. Paris, Vol. 309, 1989, pp. 771-776). | MR | Zbl

[Po4] S. Popa, Classification of amenable subfactors of type II (Acta Math., Vol. 172, 1994, pp. 352-445). | MR | Zbl

[Po5] S. Popa, Symmetric enveloping algebras, amenability and AFD properties for subfactors (Mathematical Research Letters, Vol. 1, 1994, pp. 409-425). | MR | Zbl

[Po6] S. Popa, Approximate innerness and central freeness for subfactors : A classification result, preprint 1993.

[R] G. Rosenberger, All generating pairs of all two-generator Fuchsian groups (Arch. Math., Vol 46, 1986, pp. 198-204). | MR | Zbl

[Se] E. Seneta, Non-negative matrices and Markov chains, Springer Verlag, 1981. | MR | Zbl

[Sp] F. Spitzer, Principles of Random walks, 2nd ed. Springer Verlag, New York, Heidelberg, Berlin, 1976. | MR | Zbl

[Su] V. S. Sunder, II1 factors, their bimodules and hypergroups (Trans. Amer. Math. Soc., Vol. 330, 1992, pp. 227-256). | MR | Zbl

[Sz] W. Szymanski, Finite index subfactors and Hopf algebra crossed products (Proc. of the Amer. Math. Soc, Vol. 120, 1994, pp. 519-528). | MR | Zbl

[Voi] D. Voiculescu, Symmetries of some reduced free product C*-algebras (in Operator Algebras and Their Connections with Topology and Ergodic Theory, Lecture Notes in Mathematics, Springer Verlag, Vol. 1132, 1985, pp. 556-588). | MR | Zbl

[Wi] J. Wierzbicki, The estimation of the depth from an intermediate subfactor, preprint 1993.

[Wo] W. Woess, Random walks on infinite graphs and groups - a survey on selected topics (Bull. London Math. Soc., Vol. 26, 1994, pp. 1-60). | MR | Zbl

[Ya] S. Yamagami, A note on Ocneanu's approach to Jones' index theory (Internat. J. of Math., Vol. 4, 1993, pp. 859-871). | MR | Zbl

  • Bakshi, Keshab Chandra; Guin, Satyajit A family of subfactors arising from a pair of complex Hadamard matrices, International Journal of Mathematics, Volume 36 (2025) no. 02 | DOI:10.1142/s0129167x2450071x
  • Afzaly, Narjess; Morrison, Scott; Penneys, David The Classification of Subfactors with Index at Most 51/4, Memoirs of the American Mathematical Society, Volume 284 (2023) no. 1405 | DOI:10.1090/memo/1405
  • Aguilar, Konrad; Hartglass, Michael; Penneys, David Compact quantum metric spaces from free graph algebras, International Journal of Mathematics, Volume 33 (2022) no. 10n11 | DOI:10.1142/s0129167x22500732
  • Sunder, V. S. Erratum to: V. S. Sunder, Operator algebras in India in the past decade, Indian J. Pure App. Math., 50(3) (2019), 801–834, Indian Journal of Pure and Applied Mathematics, Volume 50 (2019) no. 4, p. 1147 | DOI:10.1007/s13226-019-0381-0
  • Xu, Feng Examples of Subfactors from Conformal Field Theory, Communications in Mathematical Physics, Volume 357 (2018) no. 1, p. 61 | DOI:10.1007/s00220-017-2939-1
  • Bisch, Dietmar; Das, Paramita; Ghosh, Shamindra Kumar; Rakshit, Narayan Tube algebra of group-type subfactors, International Journal of Mathematics, Volume 28 (2017) no. 10, p. 1750069 | DOI:10.1142/s0129167x17500690
  • Bischoff, Marcel Generalized orbifold construction for conformal nets, Reviews in Mathematical Physics, Volume 29 (2017) no. 01, p. 1750002 | DOI:10.1142/s0129055x17500027
  • Ghosh, Shamindra Kumar; Jones, Corey Annular representation theory for rigid C⁎-tensor categories, Journal of Functional Analysis, Volume 270 (2016) no. 4, p. 1537 | DOI:10.1016/j.jfa.2015.08.017
  • Brothier, Arnaud On fixed point planar algebras, Journal of Mathematical Physics, Volume 57 (2016) no. 11 | DOI:10.1063/1.4967255
  • Penneys, David Chirality and principal graph obstructions, Advances in Mathematics, Volume 273 (2015), p. 32 | DOI:10.1016/j.aim.2014.11.021
  • Liu, Zhengwei Composed inclusions of A3 and A4 subfactors, Advances in Mathematics, Volume 279 (2015), p. 307 | DOI:10.1016/j.aim.2015.03.017
  • Brothier, Arnaud Weak amenability for subfactors, International Journal of Mathematics, Volume 26 (2015) no. 07, p. 1550048 | DOI:10.1142/s0129167x15500482
  • Burstein, Richard Group-type subfactors and Hadamard matrices, Transactions of the American Mathematical Society, Volume 367 (2015) no. 10, p. 6783 | DOI:10.1090/tran/5314
  • Evans, David E.; Gannon, Terry Near-group fusion categories and their doubles, Advances in Mathematics, Volume 255 (2014), p. 586 | DOI:10.1016/j.aim.2013.12.014
  • BURSTEIN, RICHARD D. COMMUTING SQUARE SUBFACTORS AND CENTRAL SEQUENCES, International Journal of Mathematics, Volume 21 (2010) no. 01, p. 117 | DOI:10.1142/s0129167x10005945
  • PETERS, EMILY A PLANAR ALGEBRA CONSTRUCTION OF THE HAAGERUP SUBFACTOR, International Journal of Mathematics, Volume 21 (2010) no. 08, p. 987 | DOI:10.1142/s0129167x10006380
  • Burstein, R.D. Automorphisms of the bipartite graph planar algebra, Journal of Functional Analysis, Volume 259 (2010) no. 9, p. 2384 | DOI:10.1016/j.jfa.2010.05.009
  • Pinzari, Claudia; Roberts, John E. Ergodic actions of SμU(2) on C∗-algebras from II1 subfactors, Journal of Geometry and Physics, Volume 60 (2010) no. 3, p. 403 | DOI:10.1016/j.geomphys.2009.11.007
  • Morrison, Scott; Peters, Emily; Snyder, Noah Skein theory for theD2nplanar algebras, Journal of Pure and Applied Algebra, Volume 214 (2010) no. 2, p. 117 | DOI:10.1016/j.jpaa.2009.04.010
  • Bisch, Dietmar; Das, Paramita; Ghosh, Shamindra Kumar The planar algebra of group-type subfactors, Journal of Functional Analysis, Volume 257 (2009) no. 1, p. 20 | DOI:10.1016/j.jfa.2009.03.014
  • GROSSMAN, PINHAS; IZUMI, MASAKI CLASSIFICATION OF NONCOMMUTING QUADRILATERALS OF FACTORS, International Journal of Mathematics, Volume 19 (2008) no. 05, p. 557 | DOI:10.1142/s0129167x08004807
  • Vallin, Jean-Michel Relative matched pairs of finite groups from depth two inclusions of von Neumann algebras to quantum groupoids, Journal of Functional Analysis, Volume 254 (2008) no. 8, p. 2040 | DOI:10.1016/j.jfa.2008.01.003
  • BISCH, DIETMAR; NICOARA, REMUS; POPA, SORIN CONTINUOUS FAMILIES OF HYPERFINITE SUBFACTORS WITH THE SAME STANDARD INVARIANT, International Journal of Mathematics, Volume 18 (2007) no. 03, p. 255 | DOI:10.1142/s0129167x07004011
  • Vallin, Jean-Michel Actions and coactions of finite quantum groupoids on von Neumann algebras, extensions of the matched pair procedure, Journal of Algebra, Volume 314 (2007) no. 2, p. 789 | DOI:10.1016/j.jalgebra.2007.04.011
  • Ceccherini-Silberstein, T. On subfactors with unitary orthonormal bases, Journal of Mathematical Sciences, Volume 137 (2006) no. 5, p. 5137 | DOI:10.1007/s10958-006-0291-7
  • Izumi, Masaki Non-commutative Poisson Boundaries and Compact Quantum Group Actions, Advances in Mathematics, Volume 169 (2002) no. 1, p. 1 | DOI:10.1006/aima.2001.2053
  • Bisch, Dietmar; Jones, Vaughan Singly generated planar algebras of small dimension, Duke Mathematical Journal, Volume 101 (2000) no. 1 | DOI:10.1215/s0012-7094-00-10112-3
  • Hayashi, Tomohiro; Yamagami, Shigeru Amenable Tensor Categories and Their Realizations as AFD Bimodules, Journal of Functional Analysis, Volume 172 (2000) no. 1, p. 19 | DOI:10.1006/jfan.1999.3521
  • Gnerre, Sante Free Composition of Paragroups, Journal of Functional Analysis, Volume 175 (2000) no. 2, p. 251 | DOI:10.1006/jfan.2000.3607
  • Вершик, Анатолий Моисеевич; Vershik, Anatolii Moiseevich Динамическая теория роста в группах: энтропия, границы, примеры, Успехи математических наук, Volume 55 (2000) no. 4, p. 59 | DOI:10.4213/rm314
  • Loi, Phan A structural result of irreducible inclusions of type 𝐼𝐼𝐼_𝜆 factors, 𝜆∈(0,1), Proceedings of the American Mathematical Society, Volume 126 (1998) no. 9, p. 2651 | DOI:10.1090/s0002-9939-98-04349-4

Cité par 31 documents. Sources : Crossref